I was having some stomach problems a while ago and finally got some antibiotics for it. It was a Bacteria Stomach Infection, but now the symptoms are coming back and I've only been off the meds for about a month now. But now I've got slimy stool. Even when I don't have a bowel movement my anus area feels a little slimy. I still have diarrhea during unexpected times even when I haven't eaten anything and my stomach is starting to feel blotted again. I am also having heartburn and I get the hiccups a lot. About three times a day. Please help Me!
Deedee, you didn't mention whether or not you had any testing done to make sure you had a bacterium - which I presume would be H. pylori? - in your stomach before you took the antibiotics. Was that test done? And if so, were you tested after taking the antibiotics to check if the bacteria was gone?
You need to go back to your doctor and be re-evaluated since the symptoms continue and you're now having new ones. The newer symptoms of sweating and nausea could suggest you might be having problems with your gallbladder but it can be difficult to tell since symptoms of acid reflux and those of gallbladder issues can often be similar.
It's possible you could have had the H. pylori long enough for it to change the functioning of the acid pump cells in your stomach and you're now putting out more acid than normal - acid reflux. Many people find that even after the H. pylori is gone, they're 'left' with the acid problem and need to be put on a course of acid suppression meds for awhile.
'Picturing' you gallbladder is not the only test that should be done. Visualization only shows the structure, for instance if the wall is thickened or the whole little sac itself is contracted. The functioning of your GB also needs to be checked. That can be done via a HIDA scan with CCK injection. The GB usually works within a 'range' of ejecting the bile. If that number is too high or too low many people find they can experience pain/discomfort.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.